# SDR SWAA2019102838274

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD SUPPORT ANGLE CORRODED BETWEEN BS. 767 TO BS. 787, RBL 23. / R&R ANGLE IAW SRM AND DWG.
